# SDR SWAA2022071829240

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 80,235 hours, 47,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TURN EMERGENCY LIGHTS OFF / [01] R/R?D AFT F/A PANEL LIGHTING CONTROL MODULE IAW AMM 25-25-11 OP/S CHECK OK
